# SDR UIEA2015121700765

- Difficulty date: December 16, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 77,066 hours, 22,690 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Seal
- Part number: 460400
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ACM TURBINE INLET COUPLING LEAKING AIR.  R & R LT ACM TURBINE INLET COUPLING SEALS IAW AMM 21-51-03.  LEAK & OPERATIONS CHECKED GOOD.
